Hind Hashem
Hind Hashem
Department of mathematics, College of Science, Qassim University, P.O. Box 6644 Buraidah 51452
Verified email at qu.edu.sa - Homepage
Title
Cited by
Cited by
Year
Picard and Adomian Methods for quadratic integral equation
HHGHZEAA A.M.A. El- Sayed
Computational & Applied Mathematics 29 (3), 447-463, 2010
542010
Integrable and continuous solutions of nonlinear quadratic integral equation
H El-Sayed
Electronic Journal of Qualitative Theory of Differential Equations 25, 1-10, 2008
542008
On the maximal and minimal solutions of arbitrary-orders nonlinear functional integral and differential equations
FMGHHGH 1. A.M.A. El-Sayed
MATH.SCI. RES.J. 8 (11), 336-348, 2004
452004
Monotonic positive solution of a nonlinear quadratic functional integral equation
H El-sayed
Applied Mathematics & Computations 216, 2576-2580, 2010
272010
Monotonic positive solution of nonlinear quadratic Hammerstein and Urysohn functional integral equations
H El-Sayed
Commentationes Mathematicae. 48 (2), 199-207, 2008
27*2008
Caratheodory type theorem for a nonlinear quadratic integral equation
H El- Sayed
MATH. SCI. RES. J. 12 (4), 71-95, 2008
262008
Monotonic solutions of functional integral and differential equations of fractional order
ES Hashem
E. J. Qualitative Theory of Diff. Equ. 7, 2009
23*2009
Weak maximal and minimal solutions for Hammerstein and Urysohn integral equations in reflexive Banach spaces
H El-Sayed
Differential Equation and Control Processes 4, 50-62, 2008
232008
Picard and Adomian Methods for quadratic integral equation of fractional order
HHGHZEAA A.M.A. El- Sayed
Computational and Applied Mathematics 33 (1), 95-109, 2014
202014
Existence results for nonlinear quadratic integral equations of fractional order in Banach algebra
A El-Sayed, H Hashem
Fractional Calculus and Applied Analysis 16 (4), 816-826, 2013
182013
Existence results for coupled systems of quadratic integral equations of fractional orders
HHGAMAES Hashem
Optimization Letters 7, 1251-1260, 2013
172013
On successive approximation method for coupled systems of Chandrasekhar quadratic integralequations
HHG Hashem
Journal of the Egyptian Mathematical Society 23 (1), 108-112, 2015
132015
Positive continuous solution of a quadratic integral equation of fractional orders
AMA El-Sayed, HHG Hashem, YMY Omar
Math. Sci. Lett 2 (1), 19-27, 2013
102013
A Coupled systems of integral equations in reflexive Banach spaces
AMAESHHG Hashem
Acta MathematicaScientia 32 (5), 1-8, 2012
10*2012
Solvability of nonlinear Hammerstein quadratic integral equations
ES Hashem
J. Nonlinear Sci. Appl. 2 (3), 152-160, 2009
10*2009
Solvability of coupled systems of Fractional Order integro-differential equations
ES Hashem
J. Indones. Math. Soc. 19 (2), 111-121, 2013
92013
A coupled system of fractional order integral equations in reflexive Banach spaces
ES Hashem
Commentationes Mathematicae 52 (1), 21-28, 2012
92012
Coupled systems of Hammerstein and Urysohn integral equations in reflexive Banach spaces
HHG El-Sayed, A.M.A. and Hashem
Differential Equations And Control Processes 1, 1-12, 2012
9*2012
Existence results for nonlinear quadratic functional integral equations of fractional orders
E Hashem
Miskolc Mathematical Notes 14 (1), 79-87, 2013
82013
Picard and Adomian Methods for coupled systems of quadratic integral equations of fractional order
AMA El-Sayed, HHG Hashem, EAA Ziada
Journal of Nonlinear Analysis and Optimization: Theory & Applications 3 (2 …, 2012
82012
The system can't perform the operation now. Try again later.
Articles 1–20